# SDR USAA2012051400014

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,069 hours, 20,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3297
- Condition: Inoperative
- Location: Cabin
- Part time: 27,019 hours, 17,991 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE LIGHTING IN CABIN OVERWING ZONE HAS SEVERAL LIGHTS OUT (EMERGENCY LIGHTS).  REMOVED AND REPLACED (EPSU) IAW AMM 33-51-38-0401.  OPS CHECKED GOOD.
